MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY NEEDLE 19G*50MM

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY NEEDLE 19G*50MM
Model Number SN1920
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 12/06/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
"customer reported: this information has come from internal complaint we have encountered an issue with the sol care needles.It appears there is glue on the needle, then been passed into the vial when the medication has been drawn up.Or, it's a substance in the empty vial which has then reacted when the solution has been drawn up.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to the manufacturing site provided in the initial mdr [3014312726-2024-00363].The previously reported was incorrect.The correct manufacturing site is zhejiang kindly medical devices co., ltd.No.758, 5th binhai road binhai industrial park longwan ,wenzhou, china.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE SAFETY NEEDLE 19G*50MM
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no. 501, shunfeng rd.,
linping district, 311106 hangz
zhejiang,
CH  
Manufacturer Contact
jarryd franklin
no. 758, 5th binhai road
binhai industrial park
longwan ,wenzhou,, zhejiang province 
CH  
MDR Report Key22035581
Report Number3014312726-2024-00363
Device Sequence Number8778769
Product Code FMI
UDI-Device Identifier00818392012736
UDI-Public(01)00818392012736
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSN1920
Device Lot Number02403066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown